MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Model Number CP22V-VT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Coagulation Disorder (1779)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information related to be event will be available after the investigation of the device, which could be addressed in a follow-up report.According to available information, no consequences for the patient.
 
Event or Problem Description
A series of clots appeared in the centrifugal heads.The incident occurred on the same patient two days apart.The circuit was completely changed.

Brand Name
QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL SRL
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key24387184
Report Number3016746283-2026-00006
Device Sequence Number13417326
Product Code KFM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberCP22V-VT
Device Lot NumberH000145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown